Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 13, 2015, 9:30 AM EDT for Defiance County, Henry County, Ohio. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2015, 9:30 AM EDT (13:30 UTC)
- Expired
- Mar 17, 2015, 2:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River near Defiance (DEFO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
955 WGUS43 KIWX 131330 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 930 AM EDT FRI MAR 13 2015 ...The National Weather Service in NORTHERN INDIANA has issued a flood warning for the following rivers... Maumee River NEAR Defiance affecting Defiance and Henry Counties .An ice jam was reported at the intersection of the Maumee and Auglaize river in Defiance. This ice jam is causing flooding in Pontiac Park and Kingsbury Park. Reports indicate that water is flowing over Front Street in Kingsbury Park. Minor flooding is expected to continue. Flooding may occur downstream once the ice jam breaks free. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Never drive vehicles through flooded areas. the water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && OHC039-069-141330- /O.NEW.KIWX.FL.W.0006.150313T1330Z-150317T0600Z/ /DEFO1.1.IJ.150312T1956Z.150314T0600Z.150317T0000Z.NO/ 930 AM EDT FRI MAR 13 2015 The National Weather Service in NORTHERN INDIANA has issued a * Flood Warning for The Maumee River NEAR Defiance * Until late Monday night. * At 9 AM Friday the stage was 11.6 feet and rising. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will rise to crest near 12.3 feet around 2 AM Saturday March 14 and fall below flood stage around 8 PM Monday March 16. * At 12.3 feet...Flooding begins on Auglaize and East Front Streets and in the rear of the building at Leever Glass. * This crest compares to a previous crest of 12.4 feet which occurred on Jan 15 2013. && LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431 $$
9 follow-up statements
163
WGUS83 KIWX 131410
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 AM EDT FRI MAR 13 2015
...The flood warning has been extended for the following rivers...
Maumee River NEAR Defiance affecting Defiance and Henry Counties
Maumee River AT Napoleon affecting Henry County
Tiffin River NEAR Stryker affecting Defiance...Fulton and Williams
Counties
.Ice jams and snowmelt led to mostly minor flooding across the area.
One ice jam was reported at the intersection of the Maumee and Auglaize river
in Defiance. This is causing flooding in Pontiac Park and Kingsbury Park. Reports
indicate that water is flowing over Front street in Kingsbury Park. Another ice jam
was reported at the Damascus Bridge in Napoleon. If the jams break...flooding could
occur downstream. Expect continued flooding upstream as water builds behind the jam.
Along the Tiffin River near Stryker, minor flooding is expected due to snowmelt and
recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-141410-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150317T1630Z/
/DEFO1.1.IJ.150312T1956Z.150313T1800Z.150316T1630Z.NO/
1010 AM EDT FRI MAR 13 2015
The Flood Warning has been extended for
The Maumee River NEAR Defiance
* until Tuesday afternoon.
* At 9 AM Friday the stage was 11.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.9 feet around 2
PM Friday March 13 and fall below flood stage around 12 PM Monday
March 16.
* at 12.3 feet...Flooding begins on Auglaize and East Front Streets
and in the rear of the building at Leever Glass.
* This crest compares to a previous crest of 12.4 feet which occurred
on Jan 15 2013.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC069-141410-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-000000T0000Z/
/CPBO1.2.IJ.150312T2305Z.150313T0245Z.000000T0000Z.NO/
1010 AM EDT FRI MAR 13 2015
The Flood Warning has been extended for
The Maumee River AT Napoleon
* until further notice.
* At 8 AM Friday the stage was 14.0 feet and falling.
* Flood stage is 12.0 feet.
* This crest compares to a previous crest of 14.2 feet which occurred
on Feb 13 2009.
&&
LAT...LON 4131 8431 4146 8407 4141 8401 4129 8415
4128 8431
$$
OHC039-051-171-141410-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-150319T0300Z/
/STRO1.1.SM.150313T0300Z.150315T1800Z.150318T0300Z.NO/
1010 AM EDT FRI MAR 13 2015
The Flood Warning has been extended for
The Tiffin River NEAR Stryker
* until Wednesday evening.
* At 9 AM Friday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.1 feet around 8
PM Sunday March 15 and fall below flood stage around 11 PM Tuesday
March 17.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Dec 25 2013.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$540
WGUS83 KIWX 131606
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1206 PM EDT FRI MAR 13 2015
...The flood warning continues for the following rivers...
Maumee River NEAR Defiance affecting Defiance and Henry Counties
Maumee River AT Napoleon affecting Henry County
Tiffin River NEAR Stryker affecting Defiance...Fulton and Williams
Counties
.Ice jams and snowmelt led to mostly minor flooding across the area.
One ice jam was reported at the intersection of the Maumee and Auglaize river
in Defiance. This is causing flooding in Pontiac Park and Kingsbury Park. Reports
indicate that water is flowing over Front street in Kingsbury Park. Another ice jam
was reported at the Damascus Bridge in Napoleon. Water is backing up behind the jam
and impacting homes along the river east of SR-6 near CR-7. If the jams
break...flooding could occur downstream. Expect continued flooding upstream as water
builds behind the jam. Along the Tiffin River near Stryker, minor flooding is
expected due to snowmelt and recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-141606-
/O.CON.KIWX.FL.W.0006.000000T0000Z-150317T1630Z/
/DEFO1.1.IJ.150312T1956Z.150313T1600Z.150316T1630Z.NO/
1206 PM EDT FRI MAR 13 2015
The Flood Warning continues for
The Maumee River NEAR Defiance
* until Tuesday afternoon.
* At 12 PM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 12 PM Monday March 16.
* at 12.3 feet...Flooding begins on Auglaize and East Front Streets
and in the rear of the building at Leever Glass.
* This crest compares to a previous crest of 12.4 feet which occurred
on Jan 15 2013.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC069-141606-
/O.CON.KIWX.FL.W.0005.000000T0000Z-000000T0000Z/
/CPBO1.U.IJ.150312T2305Z.000000T0000Z.000000T0000Z.UU/
1206 PM EDT FRI MAR 13 2015
The Flood Warning continues for
The Maumee River AT Napoleon
* until further notice.
* At 11 AM Friday the stage was 13.3 feet and falling.
* Flood stage is 12.0 feet.
* at 12.5 feet...Recreational campgrounds near Napoleon begin to
flood.
* This crest compares to a previous crest of 13.1 feet which occurred
on May 11 2003.
&&
LAT...LON 4131 8431 4146 8407 4141 8401 4129 8415
4128 8431
$$
OHC039-051-171-141605-
/O.CON.KIWX.FL.W.0004.000000T0000Z-150319T0300Z/
/STRO1.1.SM.150313T0300Z.150315T1800Z.150318T0300Z.NO/
1206 PM EDT FRI MAR 13 2015
The Flood Warning continues for
The Tiffin River NEAR Stryker
* until Wednesday evening.
* At 11 AM Friday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.1 feet around 8
PM Sunday March 15 and fall below flood stage around 11 PM Tuesday
March 17.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Dec 25 2013.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$589
WGUS83 KIWX 140227
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT FRI MAR 13 2015
...The flood warning is cancelled for the following rivers...
Maumee River AT Napoleon affecting Henry County
This will be the last statement for this high water event.
OHC069-140257-
/O.CAN.KIWX.FL.W.0005.000000T0000Z-150314T0227Z/
/CPBO1.2.IJ.150312T2305Z.150313T0245Z.150313T2224Z.NO/
1027 PM EDT FRI MAR 13 2015
The Flood Warning is cancelled for
The Maumee River AT Napoleon
* At 8 PM Friday the stage was 11.1 feet
* Flood stage is 12.0 feet.
* The river fell below flood stage Friday evening.
* Forecast...The river will fall to near 10.1 feet around 2 AM
Saturday March 14.
&&
LAT...LON 4131 8431 4146 8407 4141 8401 4129 8415
4128 8431
$$290
WGUS83 KIWX 141653
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1253 PM EDT SAT MAR 14 2015
...The flood warning has been extended for the following rivers...
Maumee River NEAR Defiance affecting Defiance and Henry Counties
Tiffin River NEAR Stryker affecting Defiance...Fulton and Williams
Counties
.Snowmelt...rainfall...and ice jams have caused minor flooding along area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-151653-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150318T0600Z/
/DEFO1.1.IJ.150312T1956Z.150313T1600Z.150317T0600Z.NO/
1253 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Maumee River NEAR Defiance
* until late Tuesday night.
* At 12 PM Saturday the stage was 11.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 2 AM Tuesday March 17.
* This crest compares to a previous crest of 11.3 feet which occurred
on Apr 20 2013.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-151653-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-150318T0900Z/
/STRO1.1.SM.150313T0300Z.150315T0600Z.150317T0900Z.NO/
1253 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Tiffin River NEAR Stryker
* until late Tuesday night.
* At 12 PM Saturday the stage was 11.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.9 feet around 2
AM Sunday March 15 and fall below flood stage around 5 AM Tuesday
March 17.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Dec 25 2013.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$285
WGUS83 KIWX 142252
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT SAT MAR 14 2015
...The flood warning has been extended for the following rivers...
Maumee River NEAR Defiance affecting Defiance and Henry Counties
Tiffin River NEAR Stryker affecting Defiance...Fulton and Williams
Counties
.Snow melt...ice jams...and rainfall has caused minor flooding along
area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-152252-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150319T0200Z/
/DEFO1.1.IJ.150312T1956Z.150316T0000Z.150318T0200Z.NO/
652 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Maumee River near Defiance
* until Wednesday evening.
* At 6 PM Saturday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 13.0 feet around 8
PM Sunday March 15 and fall below flood stage around 10 PM Tuesday
March 17.
* at 13.0 feet...Flooding occurs along Auglaize...East Front and
Summit Streets near State Routes 424 and 281.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-152252-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-150319T0000Z/
/STRO1.1.SM.150313T0300Z.150315T1200Z.150318T0000Z.NO/
652 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Wednesday evening.
* At 6 PM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.5 feet around 8
AM Sunday March 15 and fall below flood stage around 8 PM Tuesday
March 17.
* at 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$096
WGUS83 KIWX 150229
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EDT SAT MAR 14 2015
...The flood warning has been extended for the following rivers...
Maumee River NEAR Defiance affecting Defiance and Henry Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent heavy rainfall...snow melt...and ice jamming has caused
minor flooding along area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-160229-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150319T0000Z/
/DEFO1.1.IJ.150312T1956Z.150315T1800Z.150318T0000Z.NO/
1029 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Maumee River near Defiance
* until Wednesday evening.
* At 10 PM Saturday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 12.9 feet around 2
PM Sunday March 15 and fall below flood stage around 8 PM Tuesday
March 17.
* at 13.0 feet...Flooding occurs along Auglaize...East Front and
Summit Streets near State Routes 424 and 281.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-160229-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-000000T0000Z/
/STRO1.1.SM.150313T0300Z.150316T0000Z.000000T0000Z.NO/
1029 PM EDT SAT MAR 14 2015
The Flood Warning has been extended for
The Tiffin River near Stryker
* until further notice.
* At 10 PM Saturday the stage was 12.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 13.0 feet around 2
AM Monday March 16 and begin falling.
* at 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
* This crest compares to a previous crest of 13.1 feet which occurred
on Dec 17 2011.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$170
WGUS83 KIWX 151632
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1232 PM EDT SUN MAR 15 2015
...The flood warning has been extended for the following rivers...
Maumee River near Defiance affecting Defiance and Henry Counties
...The flood warning continues for the following rivers...
Blanchard River at Ottawa affecting Putnam County
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent heavy rainfall...snowmelt...and ice jamming has caused minor
flooding along area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-161632-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150318T0712Z/
/DEFO1.1.IJ.150312T1956Z.150314T2000Z.150317T0712Z.NO/
1232 PM EDT SUN MAR 15 2015
The Flood Warning has been extended for
The Maumee River near Defiance
* until late Tuesday night.
* At 12 PM Sunday the stage was 10.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.3 feet around 8
PM Sunday March 15 and fall below flood stage around 3 AM Tuesday
March 17.
* At 12.3 feet...Flooding begins on Auglaize and East Front Streets
and in the rear of the building at Leever Glass.
* This crest compares to a previous crest of 11.3 feet which occurred
on Apr 20 2013.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-161632-
/O.CON.KIWX.FL.W.0004.000000T0000Z-000000T0000Z/
/STRO1.1.SM.150313T0300Z.150315T1800Z.000000T0000Z.NO/
1232 PM EDT SUN MAR 15 2015
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 12 PM Sunday the stage was 12.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.7 feet around 8
PM Sunday March 15 and begin falling.
* at 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
* This crest compares to a previous crest of 13.1 feet which occurred
on Dec 17 2011.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
OHC137-161632-
/O.CON.KIWX.FL.W.0007.000000T0000Z-150318T0112Z/
/OTTO1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1232 PM EDT SUN MAR 15 2015
The Flood Warning continues for
The Blanchard River at Ottawa
* until Tuesday evening.
* At 11 AM Sunday the stage was 22.6 feet and rising.
* The river will remain near flood stage through late tonight.
* Flood stage is 23.0 feet.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa.
Flood water also gets into low farmlands.
* This crest compares to a previous crest of 22.5 feet which occurred
on Dec 29 2005.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$157
WGUS83 KIWX 160220
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT SUN MAR 15 2015
...The flood warning has been extended for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
Maumee River near Defiance affecting Defiance and Henry Counties
...The flood warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent heavy rainfall coupled with snow melt and ice jamming has
caused minor flooding along area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC069-179-170220-
/O.EXT.KIWX.FL.W.0008.150317T0300Z-150321T1000Z/
/BLFI3.1.SM.150317T0300Z.150318T1200Z.150320T1000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning has been extended for
The Wabash River near Bluffton
* from Monday evening to Saturday morning.
* At 10 AM Sunday the stage was 7.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Monday night and
crest near 10.8 feet around 2 PM Wednesday March 18 and fall below
flood stage around 6 AM Friday March 20.
* at 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC039-069-170220-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150318T0000Z/
/DEFO1.1.IJ.150312T1956Z.150314T2000Z.150317T0000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning has been extended for
The Maumee River near Defiance
* until Tuesday evening.
* At 10 PM Sunday the stage was 10.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 8 PM Monday March 16.
* at 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-170220-
/O.CON.KIWX.FL.W.0004.000000T0000Z-000000T0000Z/
/STRO1.1.SM.150313T0300Z.150316T1200Z.000000T0000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 9 PM Sunday the stage was 12.6 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.7 feet around 2
PM Monday March 16 and begin falling.
* at 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$092 WGUS83 KIWX 160835 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT MON MAR 16 2015 ...The flood warning is cancelled for the following rivers... Maumee River near Defiance affecting Defiance and Henry Counties This will be the last statement for this high water event. OHC039-069-160905- /O.CAN.KIWX.FL.W.0006.000000T0000Z-150318T0000Z/ /DEFO1.1.IJ.150312T1956Z.150314T2000Z.150316T0436Z.NO/ 435 AM EDT MON MAR 16 2015 The Flood Warning is cancelled for The Maumee River near Defiance * At 4 AM Monday the stage was 9.8 feet * Flood stage is 10.0 feet. * The river fell below flood stage very early Monday morning. * Forecast...River levels will continue to slowly recede today. && LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:46 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 13, 6:46 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 646 AM EDT FRI MAR 13 2015 .SYNOPSIS... ISSUED AT 306 AM EDT FRI MAR 13 2015 A LOW PRESSURE SYSTEM OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTH INTO ARKANSAS TODAY... ALLOWING FOR SOME LIGHT RAIN TO OVERSPREAD THE OHIO VALLEY... LIKELY REACHING FAR SOUTHERN PORTIONS OF OUR AREA BY THIS EVENING. HIGHS THIS AFTERNOON WILL RANGE IN THE LOW TO MID 50S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 306 AM EDT FRI MAR 13 2015 COMPLICATED NR TERM IN FACE OF EJECTING SRN STREAM SW OUT OF S TX AND AHD OF INCOMING NRN STREAM SW ACRS WRN ND. WATER VAPOR LOOP AT LEAST CONFIRMS PREPONDERANCE OF SHRT TERM GUIDANCE IN SQUASHING A MORE NWD ADVANCE OF ASSOCD/SRN STREAM MSTR PLUME AND QUITE EVIDENT W/GENERALLY W-E MID LVL CONFLUENCE ZONE ORIENTED ALG 42N LAT. THUS SEE ALL THE MORE REASON IN REFLECTION OF 00Z RAOBS FM KDVN TO KDTX TO TRUNCATE NRN EXTENT OF MENTIONABLE POPS THROUGH THE PD. WHILE LIGHT RAIN REMAINS LIKELY FAR SE EARLY THIS AFTN MORE SIG QPF WILL FOLLOW THE OH RVR CORRIDOR. OTRWS W/SIG AND DEEPENING MID-HIGH CLD SHIELD OVERSPREADING CWA ALREADY...HAVE CUT BACK ON MAX TEMPS THIS AFTN ESP FAR E/SE. && .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 306 AM EDT FRI MAR 13 2015 A QUIET STRETCH OF WX ANTICIPATED LOCALLY THIS WEEKEND INTO NEXT WEEK WITH PRIMARY WNW FLOW SHORTWAVE TRACK DISPLACED NORTH THROUGH THE NORTHERN LAKES/SE CANADA/NEW ENGLAND. THESE FEATURES WILL DROP SEVERAL TRAILING COLD FRONTS THROUGH THE AREA RESULTING IN A VARIABLE TEMP REGIME. THE FIRST FRONT SHOULD SHUNT DEEPER MOISTURE AND RAIN SHOWER CHANCES OFF TO THE SOUTHEAST AT OR SHORTLY AFTER 12Z SATURDAY SUPPORTING A MAINLY DRY DAY. HIGH PRESSURE WILL BUILD IN LATER SATURDAY INTO SUNDAY AS MID/UPPER LEVEL HEIGHTS QUICKLY BUILD BEHIND SATURDAY'S GLANCING SHOT OF COOLER AIR. HIGH SHIFTING OFF TO THE SOUTHEAST IN TANDEM WITH TIGHTENING OF THE LOW LEVEL HEIGHT FIELD WILL ALLOW WARM ADVECTION TO BEGIN IN EARNEST BY SUNDAY NIGHT-EARLY MONDAY...WITH MONDAY LIKELY THE WARMEST/WINDIEST DAY OF THE PERIOD IN ADVANCE OF THE NEXT COLD FRONT PROGGED TO DROP THROUGH MONDAY EVENING. COOLER/MORE SEASONABLE TEMPS WILL RETURN POST-FRONTAL TUESDAY-THURSDAY AS AN EXPANSIVE AREA OF HIGH PRESSURE BUILDS IN FROM THE PLAINS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 644 AM EDT FRI MAR 13 2015 VFR CONDS TO START. HWVR NRN EXTENT OF NWD ADVTG LL MSTR PLUME ASSOCD/W EJECTING SRN STREAM SW OUT OF S TX XPCD TO REACH KFWA TERMINAL BY MID AFTN W/A PD OF INITIAL MVFR GIVING WAY TO IFR CONDS THIS EVE IN --RA OR DZ. NO FLIGHT CONCERNS AT KSBN THIS PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...T SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 13, 3:59 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 AM EDT FRI MAR 13 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-140800- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 359 AM EDT FRI MAR 13 2015 /259 AM CDT FRI MAR 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONTINUED SNOWMELT...COMBINED WITH FROZEN GROUND...WILL CAUSE PONDING OF WATER IN LOW AND POOR DRAINAGE AREAS. THE THREAT OF RAPID RIVER LEVEL RISES WILL CONTINUE IN AREAS PRONE TO ICE JAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONTINUED SNOWMELT...COMBINED WITH FROZEN GROUND...WILL CAUSE PONDING OF WATER IN LOW AND POOR DRAINAGE AREAS. THE THREAT OF RAPID RIVER LEVEL RISES WILL CONTINUE IN AREAS PRONE TO ICE JAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:31 AM EDT | River Flood Warning | IWX | Henry | 14 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.